I know most of you will say, "talk to your doctor" but I figured I'd ask for your personal opinions/advice as well.
I'm having a really rough time adjusting to my pain medication. Here's my dilema: I am suppose to be taking my pain medication, which is oxycodone every 4 hours. It's a small dosage. So in the morning, when I'm in a ton of pain, I take my first dosage....everything is fine, pain somewhat settles down and I'm OK. However... when I go to take my 2nd dosage, I get nothing but side effects...pain is somewhat taken away as well. Then when it comes time to my 3rd dosage and so on...its soooooooooo awful the side effects. I feel like I'm going to die sometimes, feel sick, major migraine headaches, can't sleep, feel wired etc... It makes me so scared to even continue taking my meds throughout the day.
Now...I thought this was this particular medication..but it is NOT. It happens when I take anything! I have tried Vicodin, Tramadol, Darvocet, still all the same things happen, but they didn't take the pain away.
I did tell my pain doctor this PLUS the pharmacist, and they both kinda said "Oh, thats odd, I haven't really heard of something like that happening."
So I really don't know what to do. I can't be scared to continue on with a 2nd and 3rd dosage and know I'll feel so ill from the side effects.
Does anyone else have this happen to them? I am a very low bodyweight ( I'm 5ft 8, 85lbs) and I keep thinking maybe I just am not metabolizing these meds properly. I dont know. Anyways, thanks to anyone who can offer some advice.
I have my pain in my abs from Crohns disease.
Thank you all,